# SDR DXTR2016113001

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: General aviation
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 8,220 hours, 5,401 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: S39662B571M
- Condition: Broken
- Location: Nlg Steering
- Part time: 8,220 hours, 5,401 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING WAS UNABLE TO STEER ACFT WITH TILLER. TILLER STUCK IN NEUTRAL POSITION. STEERED ACFT WITH RUDDER, BRAKE AND DIFFERENTIAL THRUST. AFTER PARKING TILLER MOVED FREELY BUT DOES NOT TURN. REMOVED AND REPLACED NOSE WHEEL STEERING CONTROL CABLES AND CABLE SEAL PLATES IAW MM 32-50-00.  OPS CHECKED GOOD.
